# SDR AUS20020442

- Difficulty date: May 9, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6058T83G01
- Condition: Leaking
- Location: Left
- Part time: 12,924 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: A

## Discrepancy

(AUS) LT ENGINE LEAKING OIL FROM AREA OF THE B' SUMP.
